Alert archive / Colorado / Red Flag Warnings in 2016
Red Flag Warning 26, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this red flag warning at Oct 2, 2016, 3:47 PM MDT for 14 counties in Colorado. It took effect at Oct 3, 2016, 12:00 PM MDT. It was in force for 7 hr. 5 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Oct 2, 2016, 3:47 PM MDT (21:47 UTC)
- In effect from
- Oct 3, 2016, 12:00 PM MDT
- Expired
- Oct 3, 2016, 7:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Adams County, CO, Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Jefferson County, CO, Lincoln County, CO, Logan County, CO, Morgan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO
The radar
The Denver radar (KFTG), 45 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 3, 12:23 PM MDT | NON-TSTM WND GST 61 | 2 S Cheesman Reservoir, CO | |
| Oct 3, 2:19 PM MDT | NON-TSTM WND GST 52 | 3 S Centennial, CO | |
| Oct 3, 2:28 PM MDT | NON-TSTM WND GST 62 | 3 Wsw Wheat Ridge, CO | |
| Oct 3, 5:08 PM MDT | NON-TSTM WND GST 60 | 2 Nw Rocky Flats, CO | |
| Oct 3, 6:30 PM MDT | NON-TSTM WND GST 59 | 3 W Louisville, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.8 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2337 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
101 WWUS85 KBOU 022147 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 347 PM MDT SUN OCT 2 2016 ...FIRE DANGER WILL INCREASE OVER THE PALMER DIVIDE AND EASTERN PLAINS MONDAY AFTERNOON... COZ241-244>251-030600- /O.UPG.KBOU.FW.A.0009.161003T1800Z-161004T0100Z/ /O.NEW.KBOU.FW.W.0026.161003T1800Z-161004T0100Z/ ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 347 PM MDT SUN OCT 2 2016 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 241...244...245...246...247...248...249...250...AND 251... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TO 7 PM MDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...THE EASTERN PLAINS OF COLORADO GENERALLY ALONG AND SOUTH OF INTERSTATE 76. FIRE WEATHER ZONES 241...244... 245...246... 247...248...249...250 AND 251. * TIMING...NOON TO 7 PM MONDAY. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 14 PERCENT. * IMPACTS...DUE TO DRY CONDITIONS AND INCREASING WINDS...PEOPLE SHOULD BE EXTREMELY CAREFUL WITH ANYTHING CAPABLE OF PRODUCING A SPARK AND FIRE. CARELESSNESS OR INATTENTION COULD RESULT IN FIRES THAT SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ COZ239-240-030600- /O.NEW.KBOU.FW.W.0026.161003T1800Z-161004T0100Z/ BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- 347 PM MDT SUN OCT 2 2016 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 239 AND 240... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TO 7 PM MDT MONDAY. * AFFECTED AREA...THE DENVER METRO AREA. FIRE WEATHER ZONES 239 AND 240. * TIMING...NOON TO 7 PM MONDAY. * WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 12 PERCENT. * IMPACTS...DUE TO DRY CONDITIONS AND INCREASING WINDS...PEOPLE SHOULD BE EXTREMELY CAREFUL WITH ANYTHING CAPABLE OF PRODUCING A SPARK AND FIRE. CARELESSNESS OR INATTENTION COULD RESULT IN FIRES THAT SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ GIMMESTAD
3 follow-up statements
812 WWUS85 KBOU 030237 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 837 PM MDT SUN OCT 2 2016 ...FIRE DANGER WILL INCREASE OVER THE PALMER DIVIDE AND EASTERN PLAINS MONDAY AFTERNOON... COZ239>241-244>251-031045- /O.CON.KBOU.FW.W.0026.161003T1800Z-161004T0100Z/ BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 837 PM MDT SUN OCT 2 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 241...244...245...246...247...248...249...250...AND 251... * AFFECTED AREA...FIRE WEATHER ZONES 239...240...241...244... 245...246...247...248...249...250 AND 251. * TIMING...NOON TO 7 PM MONDAY. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. WINDS WILL BEGIN TO TURN WESTERLY 15 TO 30 MPH LATE IN THE AFTERNOON. * RELATIVE HUMIDITY...AS LOW AS 14 PERCENT. * IMPACTS...DUE TO DRY CONDITIONS AND INCREASING WINDS...PEOPLE SHOULD BE EXTREMELY CAREFUL WITH ANYTHING CAPABLE OF PRODUCING A SPARK AND FIRE. CARELESSNESS OR INATTENTION COULD RESULT IN FIRES THAT SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
661 WWUS85 KBOU 031315 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 715 AM MDT MON OCT 3 2016 ...FIRE DANGER WILL INCREASE OVER THE PALMER DIVIDE AND EASTERN PLAINS THIS AFTERNOON... COZ239>241-244>251-032115- /O.CON.KBOU.FW.W.0026.161003T1800Z-161004T0100Z/ BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 715 AM MDT MON OCT 3 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 241...244...245...246...247...248...249...250...AND 251... * AFFECTED AREA...FIRE WEATHER ZONES 239...240...241...244... 245...246...247...248...249...250 AND 251. * TIMING...NOON TO 7 PM MONDAY. * WINDS...INCREASING TO SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 10 TO 15 PERCENT. * IMPACTS...DUE TO DRY CONDITIONS AND INCREASING WINDS...PEOPLE SHOULD BE EXTREMELY CAREFUL WITH ANYTHING CAPABLE OF PRODUCING A SPARK AND FIRE. CARELESSNESS OR INATTENTION COULD RESULT IN FIRES THAT SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
769 WWUS85 KBOU 031809 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1209 PM MDT MON OCT 3 2016 COZ239>241-244>251-040100- /O.CON.KBOU.FW.W.0026.000000T0000Z-161004T0100Z/ BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1209 PM MDT MON OCT 3 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 241... 244...245...246...247...248...249...250...AND 251... * AFFECTED AREA...FIRE WEATHER ZONES 239...240...241...244... 245...246...247...248...249...250 AND 251. * TIMING...NOON TO 7 PM MONDAY. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS OF 40 TO 45 MPH. * RELATIVE HUMIDITY...AS LOW AS 13 PERCENT. * IMPACTS...DUE TO DRY CONDITIONS AND INCREASING WINDS...PEOPLE SHOULD BE EXTREMELY CAREFUL WITH ANYTHING CAPABLE OF PRODUCING A SPARK AND FIRE. CARELESSNESS OR INATTENTION COULD RESULT IN FIRES THAT SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Oct 2, 3:40 PM MDT, 7 minutes earlier.
Area forecast discussion, Oct 2, 3:40 PM MDT, 7 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 340 PM MDT Sun Oct 2 2016 .SHORT TERM...(This evening through Monday) Issued at 340 PM MDT Sun Oct 2 2016 Scattered showers and thunderstorms have developed in the better moisture around Akron and Limon. Further northwest there is less moisture and very little CAPE. Still a shallow convective layer that will fill with clouds and some weak showers. Best chance of rain over the mountains and also Larimer county with the strengthening southeast flow, but only expecting scattered light showers in those areas. Increased cloud cover some more overnight as it looks like the cloud layer will likely persist until the trough comes through. Raised lows in the mountains a little as well. Trough axis slated for Denver around sunrise. Should be enough lift to produce scattered light showers over the mountains, but strengthening southwest low level winds should kill them quickly coming over the divide. For Monday drier air will be moving in with subsidence taking over. There is currently some shallow convection in the drier air behind the trough over Utah, so I will keep some cloud cover. However the lower levelS will be drying substantially. .LONG TERM...(Monday night through Sunday) Issued at 340 PM MDT Sun Oct 2 2016 Monday night...models show an upper level trough of low pressure covering much of the western United States...with a deep upper low over eastern Montana. This pattern will allow a Pacific Front to move across the CWA which overnight which should result in gusty west to northwesterly winds especially across the mountains...foothills and northern portions of the plains. The Sangster Model shows the potential for strong winds across the foothills...however stability above mountain top level does not look too favorable. Therefore...think speeds should remain below high wind criteria...with possibly a few pockets of stronger winds across the higher foothills. Despite a good orographic flow...cross sections show the atmosphere to be somewhat dry. Therefore...only expect isolated to scattered showers over the northern mountains...mainly over zone 31. On Tuesday...a broad upper trough will cover much of the western United States....with a 100+ KT jet moving over the southwestern half of Colorado. Models all show quite a bit of QG downward motion through much of the day as well as decreased moisture. This should limit shower activity in the high country with mainly isolated showers over the higher peaks. Temperatures on Tuesday should be around 15 degrees cooler than Monday's readings...with mid to upper 60s on the plains. On Wednesday...the upper low moves into Canada as a secondary upper trough deepens over the western U.S with a 100+ KT upper jet stretching from southwest to northeast across Colorado. Moisture still looks limited...but upward QG forcing should allow for higher precipitation chances over the high country. The plains should remain mainly dry through the day...however some showers could develop during the evening behind the passage of a cold front. On Thursday...the ECMWF and GFS show the upper trough moving across Colorado with a secondary cold front moving across northeastern Colorado during the day. The GFS is a little deeper and colder with this system and more pronounced with the second cold front than the ECMWF. This pattern should result in colder temperatures and a good chance of showers across the area. It may be cold enough Thursday morning to see some snow showers on the plains. Thursday should be the coldest day of the week with high temperatures only making it into the 50 on the plains. If we clear out enough...many areas across northeastern Colorado could see the first freeze of the season. Warmer and drier weather is expected Friday into the weekend...as weak upper level high pressure builds over the Rocky Mountain Region. && .FIRE WEATHER... Issued at 340 PM MDT Sun Oct 2 2016 Decided to issue a Red Flag Warning for our watch area over the plains generally south of Interstate 76, and to add the Denver metro area as well since winds should be strong enough and areas near the mountains will have the lowest humidities. Weld and Larimer counties should have less wind in general, though it will be windier along the state line. Temperatures will drop a little in the afternoon which may boost humidities a bit, but conditions will be bad enough to justify the warning. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 340 PM MDT Sun Oct 2 2016 VFR through Monday. South winds will increase this evening with gusts of 20-30 knots. The winds will become southwest Monday morning, then west to northwest on Monday afternoon. There is a good chance of west winds at 20-30 knots with some higher gusts on Monday afternoon which could cause crosswind issues at KDEN and KAPA. The winds should diminish a little and become more northwesterly around 00z. && .BOU WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from Monday afternoon through Monday evening for COZ239>241-244>251. && SHORT TERM...Gimmestad LONG TERM...Kalina FIRE WEAWTHER...Gimmestad AVIATION...Gimmestad
Hazardous weather outlook, Oct 2, 11:06 AM MDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1106 AM MDT SUN OCT 2 2016 COZ030>051-031715- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1106 AM MDT SUN OCT 2 2016 ...ELEVATED FIRE DANGER OVER THE PALMER DIVIDE AND EASTERN PLAINS ON MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT CLOUDS WILL INCREASE WITH ISOLATED RAIN SHOWERS DEVELOPING THIS AFTERNOON...MAINLY OVER THE MOUNTAINS. ANY RAINFALL WILL BE LIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY FIRE DANGER WILL INCREASE ACROSS THE PALMER DIVIDE AND EASTERN PLAINS MONDAY AFTERNOON AS GUSTY SOUTH TO SOUTHWEST WINDS COMBINE WITH WARM TEMPERATURES AND LOW HUMIDITY LEVELS. A STORM SYSTEM WILL TRACK ACROSS WYOMING MONDAY AFTERNOON INTO MONDAY NIGHT WHICH WILL BRING A CHANCE OF SHOWERS AND A FEW THUNDERSTORMS TO THE HIGHER TERRAIN. AT LOWER ELEVATIONS IT WILL BE MAINLY DRY AS A COLD FRONT MOVES ACROSS MONDAY NIGHT WITH GUSTY WINDS BEHIND THE FRONT. ANOTHER WEATHER SYSTEM MAY AFFECT THE AREA LATE WEDNESDAY INTO THURSDAY ALONG WITH A STRONGER COLD FRONT. THIS WILL BRING A GOOD CHANCE OF SNOW TO THE HIGHER TERRAIN AND POSSIBLY AT LOWER ELEVATIONS LATE WEDNESDAY NIGHT AND THURSDAY MORNING. DRY WEATHER WILL RETURN FOR FRIDAY AND SATURDAY WITH A WARMING TREND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. GIMMESTAD/KALINA
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 3:15 AM MDT | Fire Weather Watch | BOU | Adams, Arapahoe, Douglas, Elbert, Lincoln, Logan and 4 more | 13 hr |
Nearby
Red Flag Warnings in Colorado, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.